Josh Reed
Josh Reed
Professor at NYU
Verified email at stern.nyu.edu - Homepage
Title
Cited by
Cited by
Year
The G/GI/N queue in the Halfin–Whitt regime
J Reed
The Annals of Applied Probability 19 (6), 2211-2269, 2009
142*2009
The G/GI/N queue in the Halfin–Whitt regime
J Reed
The Annals of Applied Probability 19 (6), 2211-2269, 2009
1392009
Approximating the GI/GI/1+ GI queue with a nonlinear drift diffusion: Hazard rate scaling in heavy traffic
JE Reed, AR Ward
Mathematics of Operations Research 33 (3), 606-644, 2008
732008
Approximating the GI/GI/1+ GI queue with a nonlinear drift diffusion: Hazard rate scaling in heavy traffic
JE Reed, AR Ward
Mathematics of Operations Research 33 (3), 606-644, 2008
732008
On many-server queues in heavy traffic
AA Puhalskii, JE Reed
The Annals of Applied Probability 20 (1), 129-195, 2010
692010
Forecasting prices from Level-I quotes in the presence of hidden liquidity
M Avellaneda, J Reed, S Stoikov
Algorithmic Finance 1 (1), 35-43, 2011
522011
Hazard rate scaling of the abandonment distribution for the GI/M/n+ GI queue in heavy traffic
J Reed, T Tezcan
Operations research 60 (4), 981-995, 2012
432012
A diffusion approximation for a generalized Jackson network with reneging
J Reed, AR Ward
Proceedings of the 42nd annual Allerton conference on communication, controlá…, 2004
372004
High frequency asymptotics for the limit order book
P Lakner, J Reed, S Stoikov
Market Microstructure and Liquidity 2 (01), 1650004, 2016
342016
An overloaded multiclass FIFO queue with abandonments
OB Jennings, JE Reed
Operations research 60 (5), 1282-1295, 2012
312012
Distribution-valued heavy-traffic limits for the queue
J Reed, R Talreja
The Annals of Applied Probability 25 (3), 1420-1474, 2015
282015
Distribution-valued heavy-traffic limits for the G/GI/∞ queue
J Reed, R Talreja
New York University, New York, NY, 2009
28*2009
Scaling limit of a limit order book model via the regenerative characterization of LÚvy trees
P Lakner, J Reed, F Simatos
Stochastic Systems 7 (2), 342-373, 2017
142017
The G/GI/N queue in the Halfin-Whitt regime I: Infinite server queue system equations
JE Reed
Submitted for publication, 2007
132007
A Fair Policy for the G/GI/N Queue with Multiple Server Pools
J Reed, Y Shaki
Mathematics of Operations Research 40 (3), 558-595, 2015
122015
Limit theorems for Markovian bandwidth-sharing networks with rate constraints
J Reed, B Zwart
Operations Research 62 (6), 1453-1466, 2014
102014
On the generalized drift Skorokhod problem in one dimension
J Reed, A Ward, D Zhan
Journal of Applied Probability 50 (1), 16-28, 2013
102013
On the generalized drift Skorokhod problem in one dimension
J Reed, A Ward, D Zhan
Journal of Applied Probability 50 (1), 16-28, 2013
102013
Fluid limits for bandwidth-sharing networks with rate constraints
M Remerova, J Reed, B Zwart
Mathematics of Operations Research 39 (3), 746-774, 2014
92014
The “least flexible job first” rule in scheduling and in queueing
M Pinedo, J Reed
Operations Research Letters 41 (6), 618-621, 2013
92013
The system can't perform the operation now. Try again later.
Articles 1–20